# SDR AALA201603029008

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 24,456 hours, 8,483 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTED ODOR, INTERMITTENT, AROUND ROW 26, MAYBE ELECTRICALISH, TURNED CABIN FAN OFF, ODOR DISSIPATED & DID NOT RETURN.  2 HOURS LATER FLIGHT ATTENDANT SAID SMELL RETURNED BUT DISSIPATED AGAIN AFTER A MINOR TWO.  PERFORMED CABIN AIR QUALITY JC 26L0021001 & ISOLATED TO SIDEWALL LIGHT BALLAST AT ROW 26 LT.  R & R BALLAST & RELAMPED IAW AMM 33-21-11.
